# SDR HEEA080546

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,110 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Switch
- Part number: 384178103
- Part serial: 771B
- Condition: Malfunctioned
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING RIGHT POSITION GAUGE WILL NOT ALWAYS RETURN TO THE PREVIOUS GAUGE READING.  IT MAY BE 100 LBS. LESS THEN IT MAY BE 50 LBS. LESS.  SOMETIMES IT WILL SLOWLY CREEP BACK TO THE PREVIOUS FUEL INDICATION.  IT CAUSES THE GAUGE TO READ 300 LBS. LOW. SENT TO MASCO FOR INSPECTION AND REPAIR.
